# SDR USAASB01159

- Difficulty date: June 4, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Overheated
- Location: Fwd Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FLT 461 - PILOT REPORTED THAT THE AIRCRAFT ARRIVED AT THE GATE WITH AN ELECTRICAL/BURNING ODOR IN THE CABIN.  MAINTENANCE FOUND TWO FORWARD EMERGENCY LIGHT BATTERY PACKS EXCESSIVELY HOT/OVERHEATED.  REMOVED AND REPLACED BOTH UNITS.  RAN ENGINES AND PACKS.  NO SMOKE OR ODOR NOTED.  (M)
